# SDR IPXA2018011525474

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 37,128 hours, 5,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Crash Axe
- Condition: Damaged
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CRASH AXE DAMAGED.  REPLACED THE CRASH AXE IAW MM 25-60-00-216-005.
